# SDR SWIA201541189

- Difficulty date: April 18, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 18,236 hours, 10,501 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TRACK FWD SUPPORT STRUCTURE  HAS A CRACK APPROXIMATELY BS 1000, WL 134.5.   REPAIRED IAW EA.
